# SDR SCNA20241203389

- Difficulty date: October 4, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Temp Repair
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORK ORDER 90721, NR00007: REF W/O 87630 N/R 11 . TEMP REPAIR INSTALLED ON WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT STA. 663 BETWEEN RBL 40 AND 45.64 REQUIRES REPLACEMENT BEFORE 6000 FLT CYCLES OR 24 MONTHS. ( DAMAGE TOLERANCE EVALUATION FROM ENGINEERING )  RESOLUTION:
